Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The constants in Waring's problem for odd powers

Author: R. D. James
Journal: Bull. Amer. Math. Soc. 41 (1935), 689-694
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 701--727
MathSciNet review: 1563171
Full-text PDF

Additional Information

PII: S 0002-9904(1935)06176-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia